# SDR NSV2008F00009

- Difficulty date: July 19, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYS ON A LINE CHECK 2 FLOOR PROXIMITY AND 2 COVE EMERGENCY LIGHTS WERE FOUND TO BE NOT ILLUMINATING EMERGENCY POWER SUPPLY 23LN WAS REPLACED IAW WORK CARD 33-50-02S AND SYS CHECKED GOOD.  AC WAS RETURNED TO SERVICE. (K)
